Just had holter monitor which stated that I had 26,664 pacs per 24hr. period. My stress echo was negative. Already on Cardizem 240mg ER. I also have extreme bouts of fatigue. Can this many palpitations make you really tired? Cardiologist is either going to increase the Cardizem or add another med.
That's a lot of pacs. I would not doubt they would make you feel tired. The heart is not beating at a normal pace. It is irregular. Besides the meds I would try to work on any stomach issues you may have. Acid reflux can add to our ectopic beats. As well avoid all caffeine, cut back on sugars and carbohydrates and drink lots of water and see if they lessen a bit for you. I hope they settle down. Maybe consider an ablation if some of the things I mentioned don't help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.